# SDR USAA20101012SB158

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 113480
- Condition: Leaking
- Location: Ac Bay
- Part time: 48,505 hours, 35,445 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - DURING TAKEOFF AND CLIMB THRUST SETTINGS OUT OF BNA, EN ROUTE TO CLT, CREW REPORTED A STRONG ODOR FROM AIR CONDITIONING OUTLETS.  TURNING LEFT PACK OFF ELIMINATES ODOR.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT CLT.  MAINTENANCE RAN APU AND LEFT ENGINE PER CIC RECOMMENDATIONS.  REPLACED LEFT PACK WATER SEPARATOR BAG AND FOUND SIGNS OF LEAKAGE FROM AIR CYCLE MACHINE.  REPLACED LEFT AIR CYCLE MACHINE PER MM 21-51-11.  NO CONTAMINATION FOUND IN DUCTS AND NO CABIN ODOR PRESENT.  AIRCRAFT OK FOR SERVICE.
